# SDR ASAA2015060812030

- Difficulty date: June 8, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,339 hours, 7,262 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Feed
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, LONG TIME FAULT MSG 73-31072, FUEL FLOW SIGNALS DISAGREE.  NR 2 ENGINE LEG 2.  ACFT GROUNDED.  ON DEFERRAL.
